TITLE

On Approximate Euler Differential Equations

AUTHOR(S)
Soon-Mo Jung; Seungwook Min
PUB. DATE
January 2009
SOURCE
Abstract & Applied Analysis;2009, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We solve the inhomogeneous Euler differential equations of the form x2y"(x) + αxy'(x) + βy(x) = Σ 8m=0 amxm and apply this result to the approximation of analytic functions of a special type by the solutions of Euler differential equations.
ACCESSION #
55252814

 

Related Articles

  • Rapidly Convergent Series for the Computation of the Interaction Energy between Dissimilar Plane Parallel Double Layers. Shimin, Zhang // Colloid Journal;Nov2005, Vol. 67 Issue 6, p697 

    Several rapidly convergent series for the computation of the interaction energy between dissimilar plane double layers ( y 0 > y d > 0) are derived by expanding the interaction energy in the power series of ω 0 < tanh( y 0/64), the series terms required to obtain the interaction energy with...

  • On Some Yosida Type Approximation Theorems. Pater, Flavius; Dan Lemle, Ludovic; Bînzar, Tudor // AIP Conference Proceedings;9/9/2009, Vol. 1168 Issue 1, p521 

    The aim of this paper is to present two types of operatorial approximation theorems for operators from the algebra (QS(X))0 which approximate an operator T on a convergent power series.

  • On the existence of nonlinear Padé-Chebyshev approximations for analytic functions. Suetin, S. P. // Mathematical Notes;Jun2009, Vol. 86 Issue 1/2, p264 

    We present examples of two functions that are analytic on the interval [−1, 1] and satisfy the condition that, for any n = 2, 3, ..., the first of them does not have nonlinear Padé-Chebyshev approximations of type ( n, 2) and the second function does not have nonlinear Padé-Chebyshev...

  • Approximation properties of complex q-Balázs-Szabados operators in compact disks. İspir, Nurhayat; Yıldız Özkan, Esma // Journal of Inequalities & Applications;Dec2013, Vol. 2013 Issue 1, p1 

    This paper deals with approximating properties and convergence results of the complex q-Balázs-Szabados operators attached to analytic functions on compact disks. The order of convergence and the Voronovskaja-type theorem with quantitative estimate of these operators and the exact degree of...

  • Ideal Convergence of k-Positive Linear Operators. Gadjiev, Akif; Duman, Oktay; Ghorbanalizadeh, A. M. // Journal of Function Spaces & Applications;2012, p1 

    We study some ideal convergence results of k-positive linear operators defined on an appropriate subspace of the space of all analytic functions on a bounded simply connected domain in the complex plane. We also show that our approximation results with respect to ideal convergence are more...

  • Approximation of analytical functions by $$k$$ -positive linear operators in the closed domain. Gadjiev, Akif; Aliev, Rashid // Positivity;Sep2014, Vol. 18 Issue 3, p439 

    This work treats the problem of convergence for the sequences of linear $$k$$ -positive operators on a space of functions that are analytic in a closed domain. By convergence in this space, we mean a uniform convergence in a closed domain that contains the original domain strictly inside itself,...

  • Approximation properties of weighted Kantorovich type operators in compact disks. Mahmudov, Nazim; Kara, Mustafa // Journal of Inequalities & Applications;9/7/2015, Vol. 2015 Issue 1, p1 

    In this paper, we discuss the approximation properties of the complex weighted Kantorovich type operators. Quantitative estimates of the convergence, the Voronovskaja type theorem, and saturation of convergence for complex weighted Kantorovich polynomials attached to analytic functions in...

  • Approximating the Matrix Sign Function Using a Novel Iterative Method. Soleymanić, F.; Stanimirovi, P. S.; Shateyi, S.; Haghani, F. Khaksar // Abstract & Applied Analysis;2014, p1 

    This study presents a matrix iterative method for finding the sign of a square complex matrix. It is shown that the sequence of iterates converges to the sign and has asymptotical stability, provided that the initial matrix is appropriately chosen. Some illustrations are presented to support the...

  • On a Construction of Positive Linear Operators for Approximation of Continuous Functions in the Weighted Spaces.  // Journal of Computational Analysis & Applications;Jan2011, Vol. 13 Issue 1, p756 

    No abstract available.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics